# SDR SIMA200332403

- Difficulty date: November 14, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N376AE
- Make and model: Saab 340B
- Aircraft serial: 340B376
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY ROW FLOOR LIGHT STRIP INOPERATIVE.  REPLACED EMERGENCY CABIN ESCAPE LIGHT ASSEMBLY.  (M)
